JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FINITE GROUPS WITH SOME SEMI-p-COVER-AVOIDING OR ss-QUASINORMAL SUBGROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FINITE GROUPS WITH SOME SEMI-p-COVER-AVOIDING OR ss-QUASINORMAL SUBGROUPS
Kong, Qingjun; Guo, Xiuyun;
  PDF(new window)
 Abstract
Suppose that G is a finite group and H is a subgroup of G. H is said to be an ss-quasinormal subgroup of G if there is a subgroup B of G such that G
 Keywords
ss-quasinormal subgroup;semi-p-cover-avoiding subgroup;saturated formation;
 Language
English
 Cited by
 References
1.
Y. Fan, X. Guo, and K. P. Shum, Remarks on two generalizations of normality of sub-groups, Chinese Ann. Math. 27A (2006), no. 2, 169-176.

2.
X. Guo, P. Guo, K. P. Shum, On semi cover-avoiding subgroups of finite groups, J. Pure Appl. Algebra 209 (2007), no. 1, 151-158. crossref(new window)

3.
X. Guo and L. Wang, On finite groups with some semi cover-avoiding subgroups, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 9, 1689-1696. crossref(new window)

4.
B. Huppert and N. Blackburn, Finite Groups. III, Springer-Verlag, Berlin-New York, 1982.

5.
S. Li, Z. Shen, and X. Kong, On ss-quasinormal subgroups of finite subgroups, Comm. Algebra 36 (2008), 4436-4447. crossref(new window)

6.
S. Li, Z. Shen, and J. Liu etc, The influence of ss-quasinormality of some subgroups on the structure of finite groups, J. Algebra 319 (2008), no. 10, 4275-4287. crossref(new window)

7.
S. Qiao and Y. Wang, Finite groups with some semi-p-cover-avoiding or S-quasinormally embedded subgroups, Asian-Eur. J. Math. 2 (2009), no. 4, 667-680. crossref(new window)

8.
H. Wei and Y. Wang, On c*-normality and its properties, J. Group Theory 10 (2007), 211-223.